FIND A STORE NEAR YOU
All Categories
All Brands
All Categories
All Brands
advil relieves pain fash

Advil Pain Relief Ibuprofen 200 mg 96 Tablets

General Information

The original Advil round tablet providing effective pain relief around the world for many years. Use Advil® tablets for temporary relief of pain and discomfort from everyday pains such as headache, migraine headache, tension headache, period pain, dental pain, minor arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Advil® Tablets also reduce fever. Each Advil® tablet is round, sugar coated and easy to swallow. It contains ibuprofen 200 mg.

Ingredients: Each tablet contains ibuprofen 200mg, Sugars, Benzoates, Hydroxybenzoates, Sulfites and Soya Beans or Soya Bean Products.

Directions For Use: Begin by taking 1-2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain, but for more severe pain you may require two tablets. Repeat dose if necessary after 4-6 hours. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years. Store below 25C.

Warnings: Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. For information on warnings, precautions and contraindications consult your healthcare professional or refer to product packaging. Do not give to children under the age of 12 unless prescribed by a healthcare professional.

$14.99
advil relieves pain fash